Toggle Main Menu Toggle Search

ePrints

Spectral characterization of algebraic elements

Lookup NU author(s): Dr Michael White

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): White M; Ransford T

Publication type: Article

Journal: Bulletin of the London Mathematical Society

Year: 2001

Volume: 33

Issue: 1

Pages: 77-82

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1112/blms/33.1.77

DOI: 10.1112/blms/33.1.77


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share